Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JoeUK

Anyone got over their long term accutane side effects and how?

Recommended Posts

I beleive I got worse taking Roaccutane. I feel i dont know what is wrong with me. I suffer panic and even breathing cant help it. I just feel foggy headed all the time and stressed want to avoid people. ROACCUTANE did this to me and Its been 3 years since I took it.

I always get weird aches in my legs as well and wrists. i feel trembly or shaky in my muscles.

Anyone else out their suffering and know what to do or how to help it?

Also anyone who has taken roaccutane years ago and is fine? just want to know success stories.

thanks

Share this post


Link to post
Share on other sites

Check out accutane logs to see success stories, there are quite a number there.

http://www.acne.org/messageboard/index.php...amp;s=&f=36

By the way, did you suffer those side effects during your accutane course or after your accutane course? Because if you suffered panic attacks during the course, why didn't you tell the derm?

If it happened after the accutane course, it is very unlikely that all the symptoms you are having now is caused by accutane because its half life is 19 hours and most of it will be flushed out after a month at most. Most of the side effects suffered by accutane users disappear within a month or a few months. Accutane users recover at most by the 8th month if there is hair loss problem caused by accutane.

I suggest you go for a medical checkup because it may not be caused by accutane after all but something else.

Share this post


Link to post
Share on other sites

Thanks, during it I started getting really spacey and noticed I got more stressed and anxious but thought it was part of the side effects...

but I realised I have had the side effects for over 3 years...I have had a check up and the doctor doesnt know what brougt on this anxiety and depression. Put on tablets but they dont help at all.

http://www.xsorbit1.com/users/davec//index.cgi?board=treatr

I have asked for help on here many sufferers as well.

Share this post


Link to post
Share on other sites

I'm sorry that you have to go through this but when you are on it and you have panic attacks and anxiety, you should have told your doctor about this and he would have stopped the medication. Accutane though used by many can be a dangerous drug as well if not monitored well enough. Accutane can actually worsen depression states if you continue on the drug. I'm sure the brochure given by your derm at that time when you were taking the drug should have specified about telling the derm about panic attacks. Depression from accutane is not a common side effect and should be handled immediately when it surfaces.

When you went for the checkup did you tell the doctor about this?

Share this post


Link to post
Share on other sites

Yeah I told the doctor and he just put me on an anti-depressant which didnt really help..I never had any blood tests either.

Thanks for caring im really at a loss but am tempted to do a liver flush and clean that out and possibly see a psychologist

Share this post


Link to post
Share on other sites
Check out accutane logs to see success stories, there are quite a number there.

http://www.acne.org/messageboard/index.php...amp;s=&f=36

By the way, did you suffer those side effects during your accutane course or after your accutane course? Because if you suffered panic attacks during the course, why didn't you tell the derm?

If it happened after the accutane course, it is very unlikely that all the symptoms you are having now is caused by accutane because its half life is 19 hours and most of it will be flushed out after a month at most. Most of the side effects suffered by accutane users disappear within a month or a few months. Accutane users recover at most by the 8th month if there is hair loss problem caused by accutane.

I suggest you go for a medical checkup because it may not be caused by accutane after all but something else.

Share this post


Link to post
Share on other sites

I have had acne since september. I went to the derm. and he put me on retin A micro. He kept saying that it would get better but it never did. Finally, I went to him in December and he told me to keep at it and come back in 6 months!! Obviously, I changed docs because my acne was pretty bad and this one put me on accutane in January. It really cleared the acne and I haven't had any new pimples since late march. However, the side effects are a bummer. The dry lips are always there, but I can deal with that. I was up to 80mg a day. I thought my skin was getting a lot clearer, and maybe it was. Then about a month ago, the dry skin really started to kick in. It was only where I had the acne. It was so dry and flaky!! Eventually, once a week I would get out of the shower and my skin would be ghost white with dead skin! I rubbed it off, only to make my skin solid red. The dry, dead skin would return, no matter what moisturizer I used. I just left it on there because it covered up the redness. Then I would get even a little sunburn and it would flake off to uncover the solid red skin again. I just stopped the accutane about a week ago. The dryness is gone, but the redness is always there! Why is it there? My doc put me on desonide (a corticosteroid) for the redness. That only seemed to make it worse for some reason. That was 5 days ago. I am now not sure what to do. My cheeks (where I had the acne) are solid red (like sunburn). What should I do? Is it a side effect? How long before it goes away? Can anything help the redness? Thanks...

Share this post


Link to post
Share on other sites
Check out accutane logs to see success stories, there are quite a number there.

http://www.acne.org/messageboard/index.php...amp;s=&f=36

By the way, did you suffer those side effects during your accutane course or after your accutane course? Because if you suffered panic attacks during the course, why didn't you tell the derm?

If it happened after the accutane course, it is very unlikely that all the symptoms you are having now is caused by accutane because its half life is 19 hours and most of it will be flushed out after a month at most. Most of the side effects suffered by accutane users disappear within a month or a few months. Accutane users recover at most by the 8th month if there is hair loss problem caused by accutane.

I suggest you go for a medical checkup because it may not be caused by accutane after all but something else.

So the fact that there are success stories is good enough reason to prove that his side effects arent accutane related? Hardly

I suggest you go for a medical checkup because it may not be caused by accutane after all but something else.

Share this post


Link to post
Share on other sites
Check out accutane logs to see success stories, there are quite a number there.

http://www.acne.org/messageboard/index.php...amp;s=&f=36

By the way, did you suffer those side effects during your accutane course or after your accutane course? Because if you suffered panic attacks during the course, why didn't you tell the derm?

If it happened after the accutane course, it is very unlikely that all the symptoms you are having now is caused by accutane because its half life is 19 hours and most of it will be flushed out after a month at most. Most of the side effects suffered by accutane users disappear within a month or a few months. Accutane users recover at most by the 8th month if there is hair loss problem caused by accutane.

I suggest you go for a medical checkup because it may not be caused by accutane after all but something else.

So the fact that there are success stories is good enough reason to prove that his side effects arent accutane related? Hardly

I suggest you go for a medical checkup because it may not be caused by accutane after all but something else.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×